# SDR YADA2011110700001

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N116AX
- Make and model: Beech 1900C
- Aircraft serial: UC2
- Aircraft time: 26,234 hours, 34,808 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THE LANDING GEAR "IN TRANSIT" LIGHT ILLUMINATED.  THE CREW ABORTED THE TAKEOFF AND TAXIED BACK TO THE HANGAR.  THE LIGHT REMAINED ILLUMINATED UNTIL THE LT ENGINE WAS SHUTDOWN. MX DISCOVERED THAT A WIRE HAD COME LOOSE FROM A LANDING GEAR WARNING CIRCUIT BREAKER.  THOUGH THE CIRCUIT BREAKER APPEARED TO BE FUNCTIONAL IT WAS REPLACED AS A PRECAUTIONARY MEASURE.  THE LANDING GEAR WARNING SYS CHECKED GOOD THROUGH SUBSEQUENT GEAR SWINGS AND AN OPS CHECK FLIGHT.
